# SDR UALA2012081304375

- Difficulty date: August 10, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 71,818 hours, 26,907 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 448-458 S22-2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE PREVIOUS BLENDED AREA OUT OF LIMITS AT BS 448-458 S22-23L.  CUT OUT DAMAGE AREA OUT IAW SRM 53-00-01.  PERFORMED HFEC SURFACE AREA IAW NDT MANUAL PER PART 6 51-00-19.  FABRICATED DOUBLER IAW SRM 53-00-01.  DRILLED DOUBLER IAW SRM 51-40-05.
